MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY VOICE METER; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY VOICE METER; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes Hypoglycemia (1912); Shaking/Tremors (2515); Confusion/ Disorientation (2553)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that medical attention was sought on (b)(6) 2019 at 2:30am at the end-user's home.The caller stated that the end-user woke up and felt ill.He then performed a blood glucose test and received a 76mg/dl.Reporter stated that she then called the paramedics due to him not feeling well.Paramedics were called 10 minutes after testing with his prodigy meter.Reporter stated that he had apple juice and sugar while waiting for the paramedics to come the paramedics arrived about 10 minutes later and tested his blood glucose and received a result of 60mg/dl, they then tested with the end-users prodigy meter and received a result of 86mg/dl.The end-user was not transported to the hospital.The paramedics had him eat a peanut butter sandwich.The end-user is on a sliding scale that is as follows: lantus: 14 units in the morning and 24 units at night.Novalog: 10 units (sliding scale: 150-200mg/dl add 2 units, 201-250mg/dl add 3 units, 251-300mg/dl add 4 units, 351-400mg/dl add 6 units).No additional information was provided.

Brand Name
PRODIGY VOICE METER
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8755339
Report Number3008789114-2019-00023
Device Sequence Number16625766
Product Code NBW
UDI-Device Identifier00384840519008
UDI-Public00384840519008
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/02/2019
Report Date (Section F) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2019
Event Location Home
Date Report to Manufacturer07/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight82
Date Report Sent to FDA07/02/2019